IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Three theorems on manifolds with bounded mean curvature


Author: F. J. Almgren Jr.
Journal: Bull. Amer. Math. Soc. 71 (1965), 755-756
DOI: https://doi.org/10.1090/S0002-9904-1965-11377-5
MathSciNet review: 0180952
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] F. J. Almgren, Jr., The theory of varifolds--a variational calculus in the large for the k-dimensional area integrand, (to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11377-5

American Mathematical Society